# SDR UPS97824387

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5645332
- Condition: Corroded
- Location: Bs 940-960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 940-960 RBL 59-65 - SUB FLOOR FINGER DOUBLER IS BULDGING AND HAS NUMEROUS SHEARED RIVETS.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT DOUBLER IAW SRM 53-7-3 FIG 4, 51-1-21, 51-1-14, AND DWG 5645332.
